# SDR ASAA2015070412318

- Difficulty date: July 4, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 20,350 hours, 6,163 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Part number: 1016755
- Condition: Failed
- Location: R2  Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT R-2 WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  TEST R2 WINDOW HEAT SENSOR, FOUND OHM READING OUT OF TOLERANCE.  SWAPPED SENSORS, ACCOMPLISHED NORMAL BITE CHECK AND OPERATED WINDOW WITH NO FURTHER DEFECTS NOTED REF: FIM 30-41 TASK 811 & 30-41, TASK 801.
